Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theox

Prascion and Benzaclin

Hi everyone,

I have been using Prascion and Benzaclin for about a month, and my face is still peeling and flaky. Has anyone else done this? Is this normal?

Is it possible for my scars to get worse because of this, or for new ones to form b/c of it?

Thanks.

Share this post


Link to post
Share on other sites

not really, scars only form whne u pick acne, or have quite bad acne. Unless your applying gels that are known to irritate your face, the scarring shouldnt happen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×